# SDR FDEA201005151541

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 58,653 hours, 10,033 cycles
- Engine: Ge CF66D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 859803
- Part serial: 159
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF HAD AN UNSAFE GEAR INDICATION FOR LT MAIN ON BOTH PRIMARY AND SYNOPTIC DISPLAY WHEN GEAR  RETRACTED. COMPLETED WITH QRH, RECYCLED GEAR AND GOT A NORMAL UP INDICATION ON BOTH PRIMARY AND SYNOPTIC.  LANDED  WITHOUT INCIDENT.  VISUALLY INSPECTED LT MLG/DOOR-NO DISCREPANCY NOTED.  PERFORMED BITE TEST ON PSEU, FOUND FOLLOWING FAULT CODES:19,11,21,13,20,12.  PERFORMED ADJ/TEST OF MLG UP AND DOOR PROX SENSOR/TARGET D1-81, FOUND NORMAL AND WITHIN LIMIT.  R & R PSEU(U1-1036). FUNCTIONAL TEST SATISFACTORY.  ACFT OK FOR SERVICE.
